# SDR AALA202402282562

- Difficulty date: January 17, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 70,974 hours, 32,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348004121101
- Condition: Cracked
- Location: Frm 68 S-10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME WEB UPPER CORNER CUT OUT AT FR 68 BETWEEEN S8R AND S10R. REPLACED FRAME PER SRM 51-72-11.
